Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A spectral mapping theorem for tensor products of unbounded operators


Authors: Michael C. Reed and Barry Simon
Journal: Bull. Amer. Math. Soc. 78 (1972), 730-733
MSC (1970): Primary 47A60; Secondary 46L15
DOI: https://doi.org/10.1090/S0002-9904-1972-13007-6
MathSciNet review: 0300127
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Schatten, A theory of cross-spaces, Ann. of Math. Studies, no. 26, Princeton Univ. Press, Princeton, N.J., 1950. MR 12, 186. MR 36935
  • 2. T. Kato, Perturbation theory for linear operators, Die Grundlehren der math. Wissenschaften, Band 132, Springer-Verlag, New York, 1966, pp. 206-207. MR 34 #3324. MR 203473
  • 3. M. Reed and B. Simon, Tensor products of closed operators on Banach spaces (to appear). MR 348538
  • 4. A. Brown and C. Pearcy, Spectra of tensor products of operators, Proc. Amer. Math. Soc. 17 (1966), 162-166. MR 188786
  • 5. M. Schecter, On the spectra of operators on tensor products, J. Functional Analysis 4 (1969), 95-99. MR 41 #2431. MR 257782
  • 6. T. Ichinose, On the spectra of tensor products of linear operators in Banach spaces, J. Reine Angew. Math. 244 (1970), 119-153; Operators on tensor products of Banach spaces (to appear); Operational calculus for tensor products of linear operators in Banach spaces (to appear). MR 278096
  • 7. E. Balslev and J. M. Combes, Spectral properties of many-body Schrödinger operators with dilatation-analytic interactions, Comm. Math. Phys. 22 (1971), 280-294. MR 345552
  • 8. B. Simon, Resonances for dilatation analytic potentials and the foundations of time dependent perturbation theory (to appear).
  • 9. R. Gunning and B. Rossi, Analytic functions of several complex variables, Prentice- Hall Series in Modern Analysis, Prentice-Hall, Englewood Cliffs, N.J., 1965, p. 106. MR 31 # 4927; R. Nachbin, Holomorphic functions, domains of holomorphy, and local properties, North-Holland, Amsterdam, 1970, p. 43. MR 180696
  • 10. E. Hille and R. S. Phillips, Functional analysis and semi-groups, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc. Providence, R.I., 1957. MR 19, 664. MR 89373
  • 11. B. Simon, Uniform cross-norms (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A60, 46L15

Retrieve articles in all journals with MSC (1970): 47A60, 46L15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13007-6

American Mathematical Society